# SDR SWAA981934

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 330-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED SUPPORT L-ANGLE FWD GALLEY DOOR SUB T-HOLD AT BS 330-332 BOTTOM SIDE.  REMOVED AND REPLACED PER BOEING SRM.
